# SDR SWAA2017101217057

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 66,713 hours, 39,782 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 13099H2538
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS L1 WINDOW HEAT INOP, IT ARCED ON CLIMBOUT.  R&R WINDOW PER MM.
